Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 15 > The Chebyshev Collocation Method for Finding the...
< Back to Volume

The Chebyshev Collocation Method for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems

Full Text PDF

Abstract:

In this work, we have suggested that the Chebyshev collocation method can be employed for detecting the eigenvalues of fourth-order Sturm-Liouville problems. Two examples are presented subsequently. Numerical eventuates indicate that the present method is accurate.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 15)
Pages:
62-68
Citation:
R. Darzi and B. Agheli, "The Chebyshev Collocation Method for Finding the Eigenvalues of Fourth-Order Sturm-Liouville Problems", Bulletin of Mathematical Sciences and Applications, Vol. 15, pp. 62-68, 2016
Online since:
May 2016
Export:
Distribution:
References:

[1] P. Amodio, S. Giuseppina, Reprint of Variable-step finite difference schemes for the solution of Sturm-Liouville problems, Communications in Nonlinear Science and Numerical Simulation, 21. 1 (2015) 12-21.

[2] J. Schroder, Fourth order two point boundary value problems: Estimate by two side bounds, Nonlinear Anal, 8 (1984) 107-144.

[3] R.P. Agarwal, M.Y. Chow Iterative methods for a Fourth order boundary value problem , J. Comput. Appl. Math, 10 (1984) 203-217.

[4] R.P. Agarwal, On the fourth-order boundary value problems arising in beam analysis, Diff. int. Eq, 2 (1989) 91-110.

[5] D. O, Regan, Solvability of some fourth (and higher) order singular boundary value problems, J. Math. Anal. Appl, 161 (1991) 78-116.

[6] C. Gupta, Existence and uniquness theorems for a bending of an elastic beam equation at resonance, J. Math. Anal. Appl, 135 (1988) 208-225.

[7] L. Liu, X. Zhang, Y. Wu, Positive solutions of Fourth-order nonlinear singular Sturm-Liouville eigenvalue problems, J. Math. Anal. Appl, 326 (2007) 1212-1224.

[8] B. Chanane, Eigenvalues of fourth order Sturm-Liouville problems using Fliess series, Journal of Computational and Applied Mathematics, Volume 96, Issue 2, 15 September 1998, Pages 91-97, ISSN 0377-0427, http: /dx. doi. org/10. 1016/S0377-0427(98)00086-7.

[9] A.H. Saleh Taher, A. Malek, S.H. Momeni-Masuleh, Chebyshev differentiation matrices for efficient computation of the eigenvalues of fourth-order Sturm-Liouville problems, Applied Mathematical Modelling, Volume 37, Issue 7, 1 April 2013, Pages 4634-4642, ISSN 0307-904X, http: /dx. doi. org/10. 1016/j. apm. 2012. 09. 062.

[10] R.D. Russel, L.F. Shmpine, A collocation method for boundary value problems, Numer. Math, 19 (1972) 1-28.

[11] R. Weiss, The application of implicit Runge-Kutta and collocation methods to boundary value problems, Math. Comput, 28 (1974) 449-464.

[12] I. elik, Approximate calculation of eigenvalues with the method of weighted residual collocation method, J. Comput. Appl. Math, 160 (2005) 401-410.

[13] I. elik, Approximate compution of eigenvalues with Chebyshev collocation method, J. Comput. Appl. Math, in press, doi: 10. 1016/j. amc. 2004. 08. 024.

[14] I. elik, G. Gokmen Approximate solution of periodic Sturm-Liouville problems with Chebyshev collocation method, J. Comput. Appl. Math, in press, doi: 10. 1016/j. amc. 2004. 11. 038.

Show More Hide
Cited By:
This article has no citations.